# SDR COEA0103702

- Difficulty date: November 16, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- Engine: Rroyce DART532*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gasket
- Part number: 601016968
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE GEAR BOX OIL PRESSURE LIGHT CAME ON IN FLIGHT.  PILOT PERFORMED PRECAUTIONARY IN FLIGHT SHUTDOWN ON NR 2 ENGINE.  NO EMERGENCY DECLARED.  MAINTENANCE FOUND OIL LEAKING FROM AROUND MOUNTING PAD OF PNEUMATIC COMPRESSOR.  GASKET AND OIL TRANSFER BOBBIN SEALS WERE REMOVED AND REPLACED.  GEARBOX OPERATION AND LEAK CHECK GOOD.  AC RETURNED TO SERVICE.
